# SDR DHL2003873565

- Difficulty date: July 4, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCY COMPT FORMER CRACKED 1.000 STA 640.000 BETWEEN L-26L AND L-27L.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  PERFORMED STOP HOLE ON CRACK END IAW SRM 53-2-0 FIG 1B.  FABRICATED DOUBLER IAW SRM 53-2-0 FIG 1B. CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.   INSTALLED DOUBLER WITH NEW FASTENERS IAW SRM 51-1-21 PG 1.
